# SDR P5CA2023052500031

- Difficulty date: May 25, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N777SA
- Make and model: Boeing 777FZB
- Aircraft serial: 37989
- Aircraft time: 55,780 hours, 6,198 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

F/O FLASH LIGHT NOT TESTING GREEN(<TABLE STYLE="WIDTH: 748PX; HEIGHT: 30PX;" BORDER="0" WIDTH="163" CELLSPACING="0" CELLPADDING="0"> / <TBODY> / <TR> / <TD CLASS="XL63" DIR="LTR" STYLE="HEIGHT: 33.75PT; WIDTH: 747PX;" HEIGHT="45">RESET & OPERATION CHECK OK AT F/O FLASH LIGHT PER AMM 25-64-01</TD> / </TR> / </TBODY> / </TABLE>)
